# SDR YENA20110811316

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 28,405 hours, 9,993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: A7135
- Condition: Defective
- Location: L1 Door
- Part time: 30,086 hours, 10,785 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 29 JFK-TPA, FWD ENTRY DOOR SLIDE INOP DURING EMERGENCY LIGHT TEST GOT MESSAGE FWD EXTERIOR LIGHT LOAD L FAULT.  T/S PER TSM 33-51-00-05, FOUND LT FWD SLIDE LIGHT AT FAULT.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE PER AMM 25-62-44.  ALL OPS TEST NORMAL.
